Free Access
Volume 9, February 2003
Page(s) 231 - 246
Published online 15 September 2003
  1. S. Angenent and D.G. Aronson, The focusing problem for the radially symmetric porous medium equation. Comm. Partial Differential Equations 20 (1995) 1217-1240. [CrossRef] [MathSciNet] [Google Scholar]
  2. D.G. Aronson, The Porous Medium Equation. Springer-Verlag, Berlin/New York, Lecture Notes in Math. 1224 (1985). [Google Scholar]
  3. D.G. Aronson, O. Gil and J.L. Vázquez, Limit behaviour of focusing solutions to nonlinear diffusions. Comm. Partial Differential Equations 23 (1998) 307-332. [MathSciNet] [Google Scholar]
  4. D.G. Aronson and J. Graveleau, A selfsimilar solution to the focusing problem for the porous medium equation. Euro. J. Appl. Math. 4 (1992) 65-81. [Google Scholar]
  5. D.G. Aronson and J.L. Vázquez, The porous medium equation as a finite-speed approximation to a Hamilton-Jacobi equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987) 203-330. [Google Scholar]
  6. H. Brezis, L.A. Peletier and D. Terman, A very singular solution of the heat equation with absorption. Arch. Rational Mech. Anal. 95 (1986) 185-209. [MathSciNet] [Google Scholar]
  7. J. Carr, Applications of centre manifold theory. Springer-Verlag, New York-Berlin, Appl. Math. Sci. 35 (1981) vi+142 pp. [Google Scholar]
  8. M. Chaves and V. Galaktionov, On the focusing problem for the PME with absorption. A geometrical approach (in preparation). [Google Scholar]
  9. J.I. Díaz, Nonlinear partial differential equations and free boundaries. Vol. I. Elliptic equations. Pitman (Advanced Publishing Program), Boston, MA, Res. Notes in Math. 106 (1985). [Google Scholar]
  10. J.I. Díaz and A. Li nán, On the asymptotic behaviour for a damped oscillator under a sublinear friction. Rev. Acad. Cien. Ser. A Mat. 95 (2001) 155-160. [Google Scholar]
  11. R. Ferreira and J.L. Vázquez, Self-similar solutions to a very fast diffusion equation. Adv. Differential Equations (to appear). [Google Scholar]
  12. V.A. Galaktionov, S.I. Shmarev and J.L. Vázquez, Second-order interface equations for nonlinear diffusion with very strong absorption. Commun. Contemp. Math. 1 (1999) 51-64. [CrossRef] [MathSciNet] [Google Scholar]
  13. V.A. Galaktionov, S.I. Shmarev and J.L. Vázquez, Behaviour of interfaces in a diffusion-absorption equation with critical exponents. Interfaces Free Bound. 2 (2000) 425-448. [CrossRef] [MathSciNet] [Google Scholar]
  14. V.A. Galaktionov, S.I. Shmarev and J.L. Vázquez, Regularity of interfaces in diffusion processes under the influence of strong absorption. Arch. Ration. Mech. Anal. 149 (1999) 183-212. [CrossRef] [MathSciNet] [Google Scholar]
  15. J. Guckenheimer and Ph. Holmes, Nonlinear oscillations, dynamical systems, and bifurcations of vector fields. Revised and corrected reprint of the 1983 original. Springer-Verlag, New York, Appl. Math. Sci. 42 (1990). [Google Scholar]
  16. A. Haraux, Comportement à l'infini pour certains systèmes non linéaires. Proc. Roy. Soc. Edinburgh Ser. A 84 (1979) 213-234. [Google Scholar]
  17. M.W. Hirsch and S. Smale, Differential equations, dynamical systems, and linear algebra. Academic Press, New York-London, Pure Appl. Math. 60 (1974). [Google Scholar]
  18. S. Kamin, L.A. Peletier and J.L. Vázquez, A nonlinear diffusion-absorption equation with unbounded initial data, in Nonlinear diffusion equations and their equilibrium states, Vol. 3. Gregynog (1989) 243-263. Birkhäuser Boston, Boston, MA, Progr. Nonlinear Differential Equations Appl. 7 (1992). [Google Scholar]
  19. E.B. Lee and L. Markus, Foundations of Optimal Control Theory. J. Wiley and Sons, New York, SIAM Ser. Appl. Math. (1967). [Google Scholar]
  20. O.A. Oleinik, A.S. Kalashnikov and Y.-I. Chzou, The Cauchy problem and boundary problems for equations of the type of unsteady filtration. Izv. Akad. Nauk SSR Ser. Mat. 22 (1958) 667-704. [Google Scholar]
  21. L. Perko, Differential equations and dynamical systems, Third edition. Springer-Verlag, New York, Texts in Appl. Math. 7 (2001). [Google Scholar]
  22. J.L. Vázquez, An Introduction to the Mathematical Theory of the Porous Medium Equation, in Shape Optimization and Free Boundaries, edited by M.C. Delfour. Kluwer Ac. Publ., Dordrecht, Boston and Leiden, Math. Phys. Sci. Ser. C 380 (1992) 347-389. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.